What supplements to take with this condition? - DFWstangs Forums
 
LinkBack Thread Tools Display Modes
post #1 of 5 (permalink) Old 01-08-2007, 06:24 PM Thread Starter
Eagles>Cowboys
 
mikecobra95's Avatar
 
Join Date: Jul 2002
Location: The Third Eye
Posts: 3,405
What supplements to take with this condition?

Hey guys. I am back in the clear to work out and have been for the past few months. I am 6'1" and 183lbs. right now. Just a good skinny white guy.

Long story short is that I have a heart condition called VT (Ventricular Tachycardia). All has been well for the past few months, and for the last 4 years I have given up caffeine or anyhting that can raise your heart rate. I have not taken suplements while working out in about 5 years. I use to stack Nitro Tech and Cell Tech and saw pretty decent results. My Heart doctor said I can try a few supplements agin to help me grow a bit, but that they can not have any ingredients that will cause a raised heart beat.

I can go ask the local GNC guys and then have that approved by my doc..... Or I can get a head start and ask you guys! Is there any information on what these supplements do to a heart rate? SOme people don't even know that regular cold medicines with decongestants mess with your heart rate pretty good. I can't take regular meds, and it sucks when I get sick, lol.

Any information will be greatly appreciated. If no supplements will work, I will stick to trying to diet and work out harder. Thanks as always!

mikecobra95 is offline  
Sponsored Links
Advertisement
 
post #2 of 5 (permalink) Old 01-08-2007, 06:40 PM
Hired Hand
 
Big A's Avatar
 
Join Date: Jul 2001
Location: Sunny San Diego
Posts: 36,166
Find a protein powder that is palatable and be done with it. Not need to blow cash on supps when you're jsut getting back into it.

BTW, the folks that wokr at GNC don't know shit about what they sell.

Raven 2006 Yamaha R6S

"If it has horsepower or tits you're gonna have trouble with it eventually..."
Big A is offline  
post #3 of 5 (permalink) Old 01-08-2007, 06:48 PM
mannish boy
 
Cooter's Avatar
 
Join Date: Jun 2000
Location: drunk on diesel
Posts: 31,758
Hgh
Cooter is offline  
 
post #4 of 5 (permalink) Old 01-08-2007, 06:51 PM
Lifer
 
davbrucas's Avatar
 
Join Date: Jan 2001
Location: Houston
Posts: 8,841
V Tach is a transient rhythm...are you sure that is what the doctor said? Are you sure that it wasnt Supraventricular Tachycardia (SVT)? Are you taking amiodarone or other antidysrhythmic drug? If you are well controlled on your medication, you should be able to work out and have an increased heart rate due to exercise without a problem. You should stay away from drugs that have arrhythmogenic capacity like caffeine and ephedra and other stimulants. Protein shakes will be safe. Anyway, Ventricular Tachycardia is not a rhythm that you walk around with...
davbrucas is offline  
post #5 of 5 (permalink) Old 01-08-2007, 07:01 PM Thread Starter
Eagles>Cowboys
 
mikecobra95's Avatar
 
Join Date: Jul 2002
Location: The Third Eye
Posts: 3,405
Quote:
Originally Posted by davbrucas
V Tach is a transient rhythm...are you sure that is what the doctor said? Are you sure that it wasnt Supraventricular Tachycardia (SVT)? Are you taking amiodarone or other antidysrhythmic drug? If you are well controlled on your medication, you should be able to work out and have an increased heart rate due to exercise without a problem. You should stay away from drugs that have arrhythmogenic capacity like caffeine and ephedra and other stimulants. Protein shakes will be safe. Anyway, Ventricular Tachycardia is not a rhythm that you walk around with...

You are correct sir. VT is not something that is permanent and affects your heart all of the time. I was diagnosed with VT aftter a Reveal monitor was implanted in my chest. I have these "Episodes" every so often and not all the time. They did and EP Study of my heart and found a bad nerve in the bottom right Ventricle that was causing the bottom part of my heart to race out of rythm whenever it fired. And without a longer explanation Catheter Ablation was attemted and I am now being monitored. I jsut have to stay away from anything that can cause my heart rate to go up. When the heat rate is elevated, it is more prone to go into a VT episode. Long story short... lol

Thanks for the advice though everyone. I always appreciate it.

mikecobra95 is offline  
Sponsored Links
Advertisement
 
Reply

Bookmarks

Quick Reply
Message:
Options

Register Now



In order to be able to post messages on the DFWstangs Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.

User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.

Password:


Confirm Password:
Email Address
Please enter a valid email address for yourself.

Email Address:
OR

Log-in










Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page
Display Modes
Linear Mode Linear Mode



Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Trackbacks are On
Pingbacks are On
Refbacks are On

 
For the best viewing experience please update your browser to Google Chrome